Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Sudden burning in the back and hip
    avatar
    An_248703 posted:
    I got up from my chair and had sudden burning pain in my middle back and leg. What could have caused this?
    Reply
     
    avatar
    davedsel57 responded:
    Hello.

    No way for any of to know what could have caused this over an internet message board. There are many, many possibilities. You can try using the WebMD Symptom Checker here: http://symptoms.webmd.com/default.htm#./introView

    If it persists you need to see your doctor for evaluation and treatment.
    Click on my user name or avatar picture to read my story.

    Blessings,

    Dave


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Judging people with or without chronic pain
    I try not to judge people by anything they do if they aren't hurting themselves or someone else. Unfortunately, I know that I've been judge ... More
    Was this Helpful?
    1 of 8 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.